# SDR HEEA065880

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 407375006101
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERRATIC ON GROUND AND FAILS IN-FLIGHT.
